American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(68Q40) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Joachim von zur Gathen and Michael Nöcker. Computing special powers in finite fields. Math. Comp. 73 (2004) 1499-1523. MR 2047098.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Andreas Griewank, Jean Utke and Andrea Walther. Evaluating higher derivative tensors by forward propagation of univariate Taylor series. Math. Comp. 69 (2000) 1117-1130. MR 1651755.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Alexander Hulpke. Conjugacy classes in finite permutation groups via homomorphic images. Math. Comp. 69 (2000) 1633-1651. MR 1659847.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Sandra Feisel, Joachim von zur Gathen and M. Amin Shokrollahi. Normal bases via general Gauss periods. Math. Comp. 68 (1999) 271-290. MR 1484903.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Erich Kaltofen and Victor Shoup. Subquadratic-time factoring of polynomials over finite fields. Math. Comp. 67 (1998) 1179-1197. MR 1459389.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] T. Y. Li and Xiaoshen Wang. The BKK root count in $\mathbf{C}^n$. Math. Comp. 65 (1996) 1477-1484. MR 1370853.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Ulrich Baum and Michael Clausen. Computing irreducible representations of supersolvable groups . Math. Comp. 63 (1994) 351-359. MR 1226811.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Michael Clausen and Ulrich Baum. Fast Fourier transforms for symmetric groups: theory and implementation . Math. Comp. 61 (1993) 833-847. MR 1192969.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Igor E. Shparlinski. On bivariate polynomial factorization over finite fields . Math. Comp. 60 (1993) 787-791. MR 1176716.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] László Babai and Lajos Rónyai. Computing irreducible representations of finite groups . Math. Comp. 55 (1990) 705-722. MR 1035925.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Da Qing Wan. Factoring multivariate polynomials over large finite fields . Math. Comp. 54 (1990) 755-770. MR 1011448.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Bettina Just. Integer relations among algebraic numbers . Math. Comp. 54 (1990) 467-477. MR 993930.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] J. Carnicer and M. Gasca. Evaluation of multivariate polynomials and their derivatives . Math. Comp. 54 (1990) 231-243. MR 993925.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Eric Bach and Jeffrey Shallit. Factoring with cyclotomic polynomials . Math. Comp. 52 (1989) 201-219. MR 947467.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Peter L. Montgomery. Speeding the Pollard and elliptic curve methods of factorization . Math. Comp. 48 (1987) 243-264. MR 866113.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] J. von zur Gathen and E. Kaltofen. Factorization of multivariate polynomials over finite fields . Math. Comp. 45 (1985) 251-261. MR 790658.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Richard Mansfield. A complete axiomatization of computer arithmetic . Math. Comp. 42 (1984) 623-635. MR 736458.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Leonard M. Adleman and Andrew M. Odlyzko. Irreducibility testing and factorization of polynomials . Math. Comp. 41 (1983) 699-709. MR 717715.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1